# SDR CA030501006

- Difficulty date: April 15, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, T, J
- Precautionary procedure: C, D

## Discrepancy

(CAN) FAILURE OCCURRED DURING THE TAKE OFF ROLL AT 65 KNOTS, AIRCRAFT RETURNED TO THE GATE. THE RUNWAY WAS SHUTDOWN FOR A BRIEF PERIOD TO ALLOW FOR DEBRIS TO BE CLEANED UP. A/C 714 EXPERIENCE FAILU RE OF NR 1 LT ENGINE DURING THE TAKEOFF ROLL. A LOUD BANG FOLLOWED BY LEFT ENGINE FAILED EPR 1.0 AND TGT 1148. VISUAL INSPECTION OF THE ENGINE REVEALED A LARGE QUANTITY OF DEBRIS IN TAIL PIPE. DURING STRIP OF ENGINE ALL OF THE BLADES AND STATORS FROM STAGE 4 REARWARDS ARE GONE.
